# SDR HALA20250611176

- Difficulty date: June 10, 2025
- Submitted: June 12, 2025
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 53,103 hours, 8,389 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AFTER THE LANDING  APU FAULT. REMOVED AND REPLACED FUEL CONTROL UNIT AT APU PERFORMED TEST ARE OK A/C IS OK TO CONTINUE IAW AMM 49-32-51-400-801-A
